# SDR ANCF200200008

- Difficulty date: April 25, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N321LF
- Make and model: Boeing 757-28A
- Aircraft serial: 24357
- Aircraft time: 25,574 hours, 8,968 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER 15000 FT,  A LOUD BANG WAS HEARED IN THE COCKPIT THE BANG WAS PRODUCED BECAUSE THE WINDOW CRACKED IN THE UPPER AND LOWER RIGHT HAND CORNER.     WAS ACCOMPLISHED INSPECTION CHECK IAW AMM 56-11-00 PAGE 607 AND NO FOUND CRACK, WAS FOUND DELAMINATION BETWEEN LIMITS IAW AMM 56-11-00, THE WINDOW 3R HEAT WAS DESACTIVATED AND DEFERRED TO DMI 208 MEL 30-41-1-2 CAT C.
